# SDR SWI2023F00389

- Difficulty date: August 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FS 280 FLOOR PANEL SUPPORT ANGLE CORRODED   (C-CHECK RO 10/4/2023)   REMOVED AND INSTALLED NEW FWD FLOOR SUPPORT ANGLE P/N CC670-34095-1SB. CRJ 700 SRM 51-42-06-001-001-A01, AND DWG #CC670-33052 REV. GCOMPLIED WITH TASK 51-900-1002-SKY
